# SDR CALA2013111300834

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 54,696 hours, 7,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING EMERGENCY LIGHT BATTERIES SHIP SET FOUND EMERGENCY LIGHTS ON SEAT 5, 6 & 7 EMERGENCY LIGHT WILL NOT ILLUMINATE DURING TEST.  R & R BATTERY CHARGER EQUIP LIST NBR M6757 SN OFF 16326 & SN ON 9250 AS PRECAUTIONARY IAW AMM TASK 33-51-0 7-002-014-0-001 & 33-51-07-402-018-0-001.  SEAT 6D RT AFT LIGHT WIRES SHORTED & SEAT 7D LT FWD LIGHT WIRES SHORTED.  R & R LIGHT ASSEMBLY, OPERATIONS CHECKED GOOD DELAY TM FOR 229 MINS.  PN FOR LIGHT ASSEMBLY BR9644-11.
